By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
We know there is high demand for pediatric over-the-counter products. While we are not experiencing a widespread shortage of Children’s Robitussin in the United States at this time, we understand some products might not be as easily located. We are working closely with our retailers every day to provide Children’s Robitussin throughout the cold and flu season.
This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
Robitussin Cough, Cold and Flu Medicine
Fights the toughest cold and flu for fast, powerful relief
Relieves chest, nasal, and cough congestions simultaneously
Formulated to fight your worst cold & flu
Restore your energy for a productive day & a peaceful night
Cold & Flu Products for Adults
Multiple tough symptoms. One tougher bottle.
Maximum Strength Severe Multi-Symptom Cough Cold + Flu
†Robitussin Naturals are DIETARY SUPPLEMENTS. †Ivy Leaf relieves occasional cough and helps clear mucus associated with hoarseness, dry throat and irritants; non-naturally derived vitamin C (Immune Health gummies) and zinc (Immune Health liquids) support a healthy immune system.*